# SDR DALA2017092207037

- Difficulty date: September 22, 2017
- Submitted: September 24, 2017
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 56,212 hours, 7,352 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING INOP AT SEAT 23B, 31B, 33B, AND 21J.  RESEATED CONNECTOR AT 4 SEAT LOCATIONS.
